# SDR DL72L002289

- Difficulty date: November 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727
- Aircraft serial: 21306
- Aircraft time: 75,178 hours, 50,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202226001
- Part serial: NONE
- Condition: Cracked
- Location: Seat 21d
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASS. ST 21D EMERGENCY TRACK LIGHTING FLOOR LIGHT DAMAGED   CA- RPLD LENS
